Vicks Flu Action 200mg/ 30mg Ibuprofen Pseudoephedrine 12 Tablets

Vicks Flu Action 200mg/ 30mg Ibuprofen Pseudoephedrine 12 Tablets
Regular Price €9.89 Special Price €6.30
-36% Save: €3.59
In stock
icomoon-up
icomoon-down

Vicks Flu Action has a double action against cold and flu symptoms:
1. Reduces fever and pain
2. Clear the stuffy nose

Manufacturer
PROCTER & GAMBLE
SKU
042499032
Active principle
IBUPROFENE/PSEUDOEFEDRINA CLORIDRATO

Vicks Flu Action is indicated for the symptomatic relief of nasal congestion with headache, fever and pain associated with cold and flu.

METHOD OF USE
- Take 1 tablet every 4-6 hours as needed.
- For more severe symptoms, 2 tablets every 6-8 hours as needed, up to the maximum recommended daily dose.
- The maximum total daily dose of 6 tablets should not be exceeded.
- The treatment should not exceed 5 days.

METHOD OF ADMINISTRATION
Vicks Flu Action is for oral use. The tablets should be swallowed with water, preferably on a full stomach. Do not break or crush the tablets.

AGE'
Adults and adolescents aged 15 years and over.

ACTIVE PRINCIPLES
One tablet of Vicks Flu Action contains:
- 200mg of ibuprofen
- 30mg of pseudoephedrine hydrochloride (equivalent to 24.6mg of pseudoephedrine)